Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Periodic fever, headache post treatment for ear infection and tonsillitis with antibiotics. What is the caus?

my 3 year old son has had a temp for 3 days now he does go off for bout half hour with calpol but then comes back, i took him to the doctors and they gave him antibiotics and said he had an ear infection and tonsilitus, he is now complaining that his head hurts, he is off his food but drinking plenty however no going to the toilet much only been twice today.vic
Asked On : Sun, 24 Jun 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
ENT Specialist 's  Response
hello victoria.a fever in a child indicates an infection.does his ear hurt?is it draining?if these symptoms are present it indicates a ear infection.a sore throat with difficulty and pain during swallowing indicates tonsillitis.does he have a cold?respiratory tract infections are common in children.please take him to a good pediatrician for treatment.
Answered: Sun, 24 Jun 2012
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor